# SDR SWAA2014080430560

- Difficulty date: July 19, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 28,590 hours, 16,742 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589358
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK RT NR 3 FIXED WINDOW FRAME POST E - F, CRACK INDICATION IN 2ND TO BOTTOM WINDOW PANE ATTACH FASTENER HOLE.  REPAIRED POST IAW ACO.
